# SDR ASAA2022122981287

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,443 hours, 1,036 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA786085
- Condition: Faulted
- Location: Spar Valve
- Part time: 3,442 hours, 1,035 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE DURING CLIMB OUT. GROUNDED - YES. AIR TURNBACK -- REMOVED #1 ENG SPAR VALVE ACTUATOR PER B737-9 AMM 28-22-11-000-801. INSTALLED NEW #1 ENG SPAR VALVE ACTUATOR PER AMM 28-22-11-400-801.
